# SDR DALA2018101606126

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,681 hours, 23,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP 0781394) CORROSION FLOORBEAM Y81 LOCATED BETWEEN FRAME 12 TO FRAME 16 AT FORWARD GALLEY AREA (SSI 531189) REPLACED FLOORBEAM IAW SRM 51-72-11 AND DWG D53112829.
